# SDR USAA2010110592523

- Difficulty date: October 7, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53230935200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S-5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT STRUCTURE BETWEEN FR28 TO FR29 & BETWEEN S43L TO S43R.  REPLACED STAMPING SUPPORT BETWEEN FR28 TO FR29 & BETWEEN S43L TO S43R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53230861.
